# SDR HALA9800385

- Difficulty date: November 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47763
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HNL - FLT 385 - LEFT MAIN GEAR UNSAFE LIGHT (RED) CAME ON AND WENT OFF SEVERAL TIMES DURING FLIGHT WITH GEAR RETRACTED.  REMOVED AND REPLACED GEAR-UP SENSOR.  CONTINUITY TESTED UP AND DOWN LOCK CIRCUITS.  NO DEFECTS NOTED.  REPLACED 52-57 AND 92-55 PROX SENSORS AS PRECAUTIONARY CHECK OK PER MM 32-60-0 CODE 10.  (M)
